# SDR 03FDEA01436

- Difficulty date: September 2, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 16,223 hours, 3,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK AT STA 755, LBL 8 FOUND CROWN AREA DAMAGED.      CORRECTIVE ACTION :  SNRM N0379 : MAIN DECK - SEAT TRACK AT STA 755 CARRIED OUT REPAIR IAW SRM 53-70-00   VOL. 1.
